BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 1, Issue Number: 2

Volume: 1, Issue: 2 (5 Articles)

Research Article
Title: A Note on Essential Subsemimodules
Authors: Kishor Pawar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 2, (DEC 2013), pp:18-21
DOI:
Viewed: (1836) times
Abstract | Full Text| PDF

Research Article
Title: The Numerical Solution of Fractional Differential Algebraic Equations (FDAEs)
Authors: Mesut Karabacak, Ercan Çelik
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 2, (DEC 2013), pp:01-06
DOI:
Viewed: (2673) times
Abstract | Full Text| PDF

Research Article
Title: A Solution Proposal To Indefinite Quadratic Interval Transportation Problem
Authors: Hasan Dalman, Hale Gonce Köçken , Mustafa Sivri
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 2, (DEC 2013), pp:07-12
DOI:
Viewed: (2105) times
Abstract | Full Text| PDF

Research Article
Title: The Jacobsthal Sequences in The Groups Q2n, Q2nXqZ2m and Q2nXZ2m
Authors: Omur Deveci, Gencay Saglam
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 2, (DEC 2013), pp:13-17
DOI:
Viewed: (1732) times
Abstract | Full Text| PDF

Research Article
Title: A note on exact solutions for nonlinear integral equations by a modified homotopy perturbation method
Authors: Hossein Jafari, Maryam Ghorbani, Saber Ghasempour
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2013, Volume: 1, Issue: 2, (DEC 2013), pp:22-26
DOI:
Viewed: (1596) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul